Home | Join! | Help | Browse | Forums | NuWorld | NWF | PoPo   
KKama67's Marvelous Things




Latest writings
Marvelous Readings
Blog Logs





What the heck am I taking
Saturday. 3.31.07 3:17 am
Ok I trust the doctor like most patients and I just go to the pharmacy to fill the prescription. Just the other day I noticed that I get really loopy or silly when I take them and I am awake. So, I took the meds the night before and went to bed. (as prescribed). Then I dropped my son off at school and noticed that I had no more gas. I went to the gas station and was concerned about the pain in my back and leg... sat down, started the car and procedeed to drive home.

I heard this loud sound and discovered that I forgot to put the pump back. The hose ripped out of the pump thing and was laying on the ground.

I told the attendant "hello.... the thing is on the ground. Uh, excuse me. The thing

came out and it is on the ground... just put it back in. " I proceeded to put it back

and the guy said, "no you cant. It is broken. You need to fill out a report and pay

$100 minimum. I told him, What? Just put it back. you see that hole right there

just put it back in. That doesnt cost a hundred dollars. I cant reach it but you can.

He said no you broke it. The paper work said to provided my car insurance info. For

what? I didnt hit anyone..so i proceeded to give my insurance info and so I gave

him my expired car info. I didnt think it mattered because you know, for what?

I just looked up the info on the net and found out this about the muscle relaxer...

What is Soma?
Soma is a muscle relaxer that works by blocking pain sensations between the nerves and the brain.

Soma is used together with rest and physical therapy to treat injuries and other painful musculoskeletal conditions.

OK, I UNDERSTAND, THAT BLOCKING SENSATION MADE ME FORGET TO TAKE THE THING OUT OF THE GAS TANK.

You may have withdrawal symptoms when you stop using Soma after using it over a long period of time. Do not stop using this medication suddenly without first talking to your doctor. You may need to use less and less before you stop the medication completely. Soma can cause side effects that may impair your thinking or reactions

WHAT?? WITHDRAWAL SYMPTOMS!!! I AM A DRUGGIE!! LORD HELP ME! SIDE EFFECTS MAY IMPAIR MY THINKING OR REACTION? NO NOT MAY HONEY! DOES IS THE WORD.

Comment! (15) | Recommend! | Categories: ,

Custom Search

Layout by Kirei
KKama67's Weblog Site • NuTang.com

NuTang is the first web site to implement PPGY Technology. This page was generated in 0.014seconds.

  Send to a friend on AIM | Set as Homepage | Bookmark Home | NuTang Collage | Terms of Service & Privacy Policy | Link to Us | Monthly Top 10s
All content Copyright 2003-2047 NuTang.com and respective members. Contact us at NuTang[AT]gmail.com.